# SDR 95ZZZX5201

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- Engine: Pwa JT8D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IAH - FLT 309 - DURING CRUISE, SHUT DOWN NR 1 ENGINE, SN 2123, DUE TO DECREASING OIL QUANTITY.  FOUND OIL LINE B-NUT LOOSE ABOVE OIL FILTER.  TORQUED B-NUT, SERVICED ENGINE OIL.  ENGINE LEAK CHECKED AND OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME:  36,069 HOURS; 35,139 CYCLES.  CHECK C - 9-18-94 - STL.
